# SDR CA190718009

- Difficulty date: July 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 49,019 hours
- Propeller: Hamstd 14SF5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4615350002103
- Condition: Cracked
- Location: Frame 23
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSPECTION, THE LH INBOARD SEAT TRACK WAS FOUND CRACKED AT FRAME 23 P/N 461-53-50-002-103. W/O 33428361 NR 00050. INSPECTION TASKCARD 42-533300-DVI-10010-1. STC SA17-91 FREIGHTER. PART REPLACEMENT (TC# 20190718009)
